1mg, best e pharmacy in India

PARAWEL JUNIOR TABLET

Tablet
Rs.15for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PARAWEL

Paracetamol(NA)

food interaction for PARAWEL

alcohol interaction for PARAWEL

pregnancy interaction for PARAWEL

lactation interaction for PARAWEL

medicine interaction for PARAWEL

food
alcohol
pregnancy
lactation
medicine
It is better to take Parawel junior tablet with food.
Parawel junior tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Parawel junior tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Parawel junior tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR PARAWEL

    Paracetamol(NA)

    Uses

    Parawel junior tablet is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Parawel junior tablet blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR PARAWEL

    No substitutes found

    Top Physicians

    Expert advice FOR PARAWEL

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR PARAWEL

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)